# SDR QXEA2014091100771

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 8,712 hours, 9,182 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 85217049051
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR AFT HINGE ATTACH POINT IS LOOSE AT THE PIVOT POINT.  REPLACED THE MAIN CABIN DOOR LAYSHAFT.  OPS TESTS GOOD.
